# SDR C2XA09TY048

- Difficulty date: March 17, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 786
- Aircraft time: 7,944 hours, 14,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602044
- Condition: Inoperative
- Location: Cabin
- Part time: 7,944 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN FOR A ROUTINE CHECK WHEN THE LEFT EMERGENCY EXIT LOWER EMERGENCY LIGHT WOULD NOT LIGHT UP.  MAINTENANCE REMOVED AND REPLACED THE EXIT LIGHT IAW EMB 145XRMM 33-50-13.  OPS CHECK GOOD.
